# SDR AU971467

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47J-2A
- Engine: Lyc TVO435B1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Separated
- Location: Eng Nr 4 Cyl Exh
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER EXHAUST VALVE SEAT SEPARATED FROM CYLINDER. NO2 CYLINDER EXHAUST VALVE AND VALVE GUIDE UNSERVICEABLE. NO2 CYLINDER HEAD EXTENSIVELY CRACKED.
